Propecia side effects - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Junior Member
    Join Date
    Feb 2015
    Posts
    2

    Default Propecia side effects

    I was 18 when I first noticed my receding hairline, I panicked for while and discovered propecia and got it prescribed by my doctor. From that point I have been happily sticking to it with no to very little side effects......
    Until this last week where I have felt tired, acquired dry skin on my face and worst of all not been able to obtain an erection. There is also a consistently numb pain in my penis starting today.
    I am quite scared and would like some advice please. Will the side effects gradually disappear if I stop using it?.

  2. #2
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,269

    Default

    If you are convinced that propecia is the cause then stop using it and consult a doctor.

  3. #3
    Member
    Join Date
    Jan 2015
    Posts
    37

    Default

    Erectile dysfunction and decreased libido are common side effects of propecia. However, in many of the patients side effects later resolves after discontinuation of therapy. But, for some cases, side effects of propecia may stay for longer times or may not go away after treatment has stopped. What's more, the one of the survey showed that some side effects could last an average of 40 months after patients discontinued use of the drug.
    If you suspect it is due to propecia, you should immediately consult your doctor and should be cautious about continuing it till your doctor advice so.

Similar Threads

  1. Propecia side effects?
    By seraphix in forum Hair Loss Treatments
    Replies: 12
    Last Post: 10-24-2015, 02:12 AM
  2. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 2
    Last Post: 10-24-2015, 02:09 AM
  3. Have you had any bad side effects from Propecia?
    By Username1234 in forum Introduce Yourself & Share Your Story
    Replies: 38
    Last Post: 02-03-2013, 02:48 PM
  4. Propecia: Any side effects
    By notsure in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 03-29-2010, 01:52 PM
  5. Propecia and side effects
    By jman2 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-24-2009, 10:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

frontal-hairline-aug...
Today 12:36 AM
Last Post By WHTC Clinic
Today 12:36 AM
Hair extensions for thinning hair? (someone please answer)
02-16-2013 03:19 PM
Last Post By obelesupply01
Yesterday 10:08 PM
Help!!!
Yesterday 06:46 PM
by Moke
Last Post By mrclean
Yesterday 09:39 PM
Surgical hair restoration
Yesterday 08:47 AM
Last Post By DAVE52
Yesterday 08:15 PM
The Bald Truth, Tuesday December 18th, 2018
Yesterday 05:53 PM
Last Post By JoeTillman
Yesterday 05:53 PM